1 Publication

[1]
2010 | Journal Article | IST-REx-ID: 2798
B. Hof, A. De Lózar, M. Avila, X. Tu, and T. Schneider, “Eliminating turbulence in spatially intermittent flows,” Science, vol. 327, no. 5972, pp. 1491–1494, 2010.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

1 Publication

[1]
2010 | Journal Article | IST-REx-ID: 2798
B. Hof, A. De Lózar, M. Avila, X. Tu, and T. Schneider, “Eliminating turbulence in spatially intermittent flows,” Science, vol. 327, no. 5972, pp. 1491–1494, 2010.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed